MathSciNet Relay Station
MathSciNet bibliographic data
MR2121957 90B05 (90B50)
Jung, Hoon; Klein, Cerry M. Optimal inventory policies for an economic order quantity model with decreasing cost functions. European J. Oper. Res. 165 (2005), no. 1, 108–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement